zbMATH — the first resource for mathematics

Best approximation by Walsh polynomials. (English) Zbl 0111.26502

Full Text: DOI
[1] N. J. FINE, On Walsh Functions, Trans. Amer. Math. Soc., 65(1949), 372-414. JSTOR: · Zbl 0036.03604 · doi:10.2307/1990619 · links.jstor.org
[2] G. MORGENTHALER, On Walsh-Fourier series, Trans. Amer. Math. Soc., 84 (1957), 472 507. JSTOR: · Zbl 0089.27702 · doi:10.2307/1992827 · links.jstor.org
[3] R. E. A. C. PALEY, A remarkable system of orthogonal functions, Proc. London Math Soc., (2)34(1932), 241-279. · Zbl 0005.24806
[4] S. B. STECKIN, On the best approximation of continuous functions (Russian), Izvetstiy Akad. Nauk, 15(1951), 219-242.
[5] B. Sz-NAGY, Approximation properties of orthogonal expansions, Acta de Szeged, 15(1953 54), 31-37. · Zbl 0051.04904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.